Skip to Main content Skip to Navigation
Journal articles

A Kleene Theorem for Languages of Words Indexed by Linear Orderings

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00091582
Contributor : Alexis Bès <>
Submitted on : Wednesday, September 6, 2006 - 4:43:01 PM
Last modification on : Saturday, March 28, 2020 - 2:06:25 AM

Identifiers

  • HAL Id : hal-00091582, version 1

Collections

Citation

Alexis Bès, Olivier Carton. A Kleene Theorem for Languages of Words Indexed by Linear Orderings. International Journal of Foundations of Computer Science, World Scientific Publishing, 2006, 17(3), pp.519-542. ⟨hal-00091582⟩

Share

Metrics

Record views

135